# SDR ZZDA2007210

- Difficulty date: June 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF CORROSION ON AFT CARGO COMPARTMENT LONGERON 27L BETWEEN BODY STATION 889 AND BODY STATION 1053.  INSTALLED LONGERON 27L AT AFT CARGO COMPARTMENT BETWEEN STA 889 AND STA 1053 AS PER B717 SRM 51-41-02 AND SRM 51-41-05.
